MathSciNet Relay Station
MathSciNet bibliographic data
MR2893998 76Q05 (35P25 45A05 47A40)
Emmanouil, Panagiotis The direct scattering problem: uniqueness and existence for anisotropic media. Quart. Appl. Math. 69 (2011), no. 4, 747–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement